# SDR CA040118002

- Difficulty date: January 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 01094H4926
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDSHIELD CRACKED OUTER PLY ON CLIMBOUT.  REPLACED RIGHT WINDSHIELD IAW MM 56-00-00.  THE WINDSHIELD IS POST SB.
